# SDR SIMA200513606

- Difficulty date: May 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 16 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AT ROW 16 IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
